skin-hair-icon
Hairloss started again
After great decrease in hairfall using Finepecia 1mg and Mintop 5% for few months. I'm nw started to experience a great increase in my hairfall. I don't know whether this going to recur again . Few days ago I consulted my Dermatologist she told me it's improving and the new hairs are growing . Please help
110 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pradnya Shastri
Trichologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Did the hair fall start when you were still on Minoxidil and finpecia? If you had stopped it and the hair fall started then that is expected. If the hair fall is happening despite being on Minoxidil then I suggest you count the number of hair you're losing per day. We need a rough estimate. Because if your dermatologist is saying that there is improvement then the increase in your hair fall could be physiological. By that I mean your hair fall could be within 100 (normal rate per day)and it will settle. But if it's more than 100 then are you going wrong in your life style? Talk it out with your dermatologist again.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.